Zocor weight gain – Can be caused if using zocor when with diabetes
There are many patients who witness weight gain within a few months of use of Zocor. Though this drug is consumed to reduce the bad cholesterol levels in the blood, it does require the patient to observe some restrictions in order to render its medicinal benefits.
It would be better if those suffering from diabetes can avoid the Zocor since weight gain symptoms and complications may result. However, before adopting the lifestyle alterations the patient is supposed to consult the physician who prescribed Zocor for the patient.
Zocor weight gain - Cautions to practise when using Zocor
The problematic situations that are given rise by the association between Zocor and weight gain can be observed in all the aforementioned cautions. However people who have started zocor and lowered their cholesterol levels think that it is OK to visit eateries that serve high calorie cuisines and junk foods.
Zocor weight gain – Common Symptoms apart from weight gain
The most common symptoms that might be experienced by the patient who is experiencing weight gain are cramping in the leg muscles, back pain, shallow breathing and unusual swelling of the feet. Also, it is important for the patient to undergo regular check-ups and blood investigations so that the weight gain related symptoms and complications can be forestalled at the right time.
Find Us On Facebook